Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 428635, 8 pages
Research Article

Fuzzy -Hyperideals in -Hypersemirings by Using Triangular Norms

1Department of Mathematics, Yildiz Technical University, 81270 Istanbul, Turkey
2Department of Mathematics, Yazd University, Yazd, Iran
3Faculty of Mathematics, “Al.I. Cuza” University, Iasi, Romania

Received 26 February 2014; Accepted 3 May 2014; Published 20 May 2014

Academic Editor: Anca Croitoru

Copyright © 2014 B. A. Ersoy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. A. Ersoy, B. Davvaz, S. Onar, and V. Leoreanu-Fotea, “Fuzzy -Hyperideals in -Hypersemirings by Using Triangular Norms,” The Scientific World Journal, vol. 2014, Article ID 428635, 8 pages, 2014.